Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Experienced stomach churning and nausea after eating.Pain in lower abdomen, could be wind trapped in intestine. Symptoms of indigestion

Hi, I have experienced stomach churning and nausea for 3 days now, more so when I eat...what could it be. I also experience a pain in my lower stomach right side. I have been told that this could be trapped wind in my intestines. Could it all be linked? The symptoms seem to suggest indegestion but surely that wouldn t continue for days.
Asked On : Sun, 24 Jun 2012
Answers:  2 Views:  672
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Can you please tell your age & sex than situation will be more clear.No doubt most commonly indigestion cause pain .But associated nausea may also be due to infection i.e gastroenteritis.
Answered: Sun, 24 Jun 2012
I find this answer helpful
  User's Response

this type of symptoms may be seen in gastritis, peptic ulcer ( duodenal ulcer ), food born infections, formation gas etc..consult ur family phsician.

for this type of symptoms u can use nuxvomica 30 pills 3-times a day for 2 days which give setain rileaf. u can use homeopathy for permanent cure.
Answered: Sun, 24 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor